# SDR SIMA201032604

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 19,635 hours, 18,011 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3999 AFTER PUSHBACK WHILE STARTING ENGINE NR 2 THE CAPTAIN REPORTED EXCESSIVE BLUE SMOKE COMING FROM THE EXHAUST AND A FAINT BURNING OIL SMELL IN THE COCKPIT AND FELT A VIBRATION WHEN THE ENGINE WAS SHUTDOWN.  THE ENGINE INDICATION HAD NORMAL OIL TEMPERATURES AT START OF APPROXIMATELY 36 DEGREES.  THE FLIGHT ATTENDANT NOTED AN ABNORMAL SOUND DURING THE ENGINE START WHILE IN THE REAR OF CABIN. THE AIRCRAFT WAS REMOVED FROM SERVICE.  NO OIL ODOR IN THE COCKPIT OR CABIN.  NO ABNORMAL VIBRATION NOTED AS PER RR MM 72-00-00.  NO PARTS REMOVED OR REPLACED.  FOLLOWED ENGINE RUN AND TAXI CHECK LIST FOR TAILWIND AND COLD WEATHER STARTING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
